Anyone got drug induced parkinsonism in here?

Anyone got drug induced parkinsonism?lately my movement getting slower (or i feeling this way) im not sure.its hard to imagine but our meds not piece of cake also

2 Likes

My movements are a bit slower and much less precise with casual shaking like when drinking caffeine but I wouldn’t call it Parkinson. More like I lack energy.

1 Like

I don’t have Parkinson’s Disease, but I have other movement disorders caused by long-term AP use. I have cervical dystonia (neck bends to the side, sometimes, and I lean to the left when sitting). I also have tardive dyskinesia (I frequently bite my tongue, lips, or inner cheeks, and my mouth kind moves to the side when I’m talking).

1 Like

I don’t know if I have drug induced Parkinson’s but my movements are slower and sometimes my hand will shake some when I’m eating or drinking something

I’m a fukking mess

1 Like

Ä° m so sorry .do you think this drug induced parkinson disease happen just after drug use or it happens gradually over time ?

1 Like

For me it’s mostly because of long term AP use
It didn’t happen overnight

A slow progression

1 Like

My movement used to slow since my childhood but i m not sure.maybe i m getting more slower

1 Like

I also suffer with dysphagia (trouble swallowing)
Which also could be a drug induced Parkinson’s symptom.

Oh man looked up the different symptoms and I have quite a few!
I may go talk with my psychiatrist and see a neurologist about it.
It’s getting worse

Don t catastrophizing your situation @Wave .i m sure it not that serious

1 Like

I’m not exaggerating @Dustypages
Whatever I have is more likely due to the long term use of antipsychotics.

But yes I’m not sure if it’s drug induced Parkinson’s

But I’m betting it is

1 Like

Ä° see.i hope you get better @Wave

1 Like

Thanks @Dustypages
Me too

1 Like